Cookies?
Library Header Image
LSE Research Online LSE Library Services

Measures of distributional change : an axiomatic approach

Cowell, Frank (1985) Measures of distributional change : an axiomatic approach. Review of Economic Studies, 52 (1). pp. 135-151. ISSN 0034-6527

Full text not available from this repository.

Item Type: Article
Sets: Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 27 Apr 2007
URL: http://eprints.lse.ac.uk/1161/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only